# SDR EISA98200

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: JA40106001A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR EMERGENCY SLIDE INOPERATIVE.  GENERATED FROM PILOT REPORT.  REMOVED AND REPLACED RIGHT GALLEY DOOR EMERGENCY SLIDE LIGHT BATTERY PER MM 33-50-1.  OPS CHECK GOOD.  (M)
